# SDR FDEA201712183405

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 33,217 hours, 5,576 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR AFT COVER WILL NOT CLOSE FLUSH WITH FORWARD.    REPOSITIONED THE AFT HINGE DOOR COVER, IAW AMM 52-11-25-2. OK FOR SERVICE.
